# SDR UPS02838879

- Difficulty date: June 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AT O/B SIDE OF LONG 24L STA 857 POSSIBLE CRACK ON LWR FLAT OF BATHTUB FITTING.  NDT TO VERIFY REMOVED LONG 24 AND TRAP FITTING IAW DC8 SRM 51-1-20D.  DRILLED LOCATED NEW LONG 24 IAW DC8 SRM 51-1-24.  INSTALLED NEW LONGERON AND TRAP FITTING IAW DC8 SRM 51-1-20D.
